MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902120
Medical Device Problem Codes Device Damaged by Another Device (2915); Device-Device Incompatibility (2919); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used during a percutaneous nephrolithotomy procedure in the right kidney and proximal ureter performed on (b)(6) 2022.During the procedure, the physician placed the stent retrograde, however, the guidewire was retracted for about four centimeters when trying to remove.They used forceps and a dormia basket to pull the stent and place it correctly, and the procedure was successfully completed with the original tria ureteral stent.There were no patient complications reported however, an additional intervention was required.The patient's condition at the conclusion of the procedure was reported to be "expected to fully recover".
 
Additional Manufacturer Narrative
Initial reporter facility name: hospital san jose sociedad anonima.Initial reporter facility address: 600 oeste del peaje sobre autopista.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Initial reporter facility address: (b)(6).Block h6: patient impact code f12 captures the reportable event of additional intervention required.

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15777072
Report Number3005099803-2022-06429
Device Sequence Number20052103
Product Code FAD
UDI-Device Identifier08714729937784
UDI-Public08714729937784
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model NumberM0061902120
Device Catalogue Number1983-01
Device Lot Number0029264749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown